American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47.50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] A. E. Nussbaum. Spectral representation of certain one-parametric families of symmetric operators in Hilbert space . Trans. Amer. Math. Soc. 152 (1970) 419-429. MR 0268719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel L. Mermin. An exponential limit formula for nonlinear semigroups . Trans. Amer. Math. Soc. 150 (1970) 469-476. MR 0262873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. Ann Piech. A fundamental solution of the parabolic equation on Hilbert space. II. The semigroup property . Trans. Amer. Math. Soc. 150 (1970) 257-286. MR 0278116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James A. Deddens. On $n$-parameter discrete and continuous semigroups of operators . Trans. Amer. Math. Soc. 149 (1970) 379-390. MR 0259659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Thomas G. Kurtz. A general theorem on the convergence of operator semigroups . Trans. Amer. Math. Soc. 148 (1970) 23-32. MR 0256210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. R. Dorroh. A class of nonlinear evolution equations in a Banach space . Trans. Amer. Math. Soc. 147 (1970) 65-74. MR 0253085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] James A. Deddens. On extending semigroups of contractions . Trans. Amer. Math. Soc. 145 (1969) 233-239. MR 0251583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jerome A. Goldstein. Abstract evolution equations . Trans. Amer. Math. Soc. 141 (1969) 159-185. MR 0247524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matthew Hackman. The abstract time-dependent Cauchy problem . Trans. Amer. Math. Soc. 133 (1968) 1-50. MR 0250115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shmuel Kantorovitz. The $C\sp{k}$-classification of certain operators in $L\sb{p}$ . Trans. Amer. Math. Soc. 132 (1968) 323-333. MR 0226443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] David M. Topping. Vector lattices of self-adjoint operators . Trans. Amer. Math. Soc. 115 (1965) 14-30. MR 0206736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joanne Elliott. The equation of evolution in a Banach space . Trans. Amer. Math. Soc. 103 (1962) 470-483. MR 0140955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1